# SDR SWAA2014031726084

- Difficulty date: March 12, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N241WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32504
- Aircraft time: 28,037 hours, 16,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING BATTERY PACK FAILED CAPACITY TEST.  R & R  BATTERY PACK IAW AMM.
